# SDR ASOA201201464

- Difficulty date: April 29, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 20,351 hours, 18,773 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE,  FLAPS FAILED AT 20 DEGREES, RAN QRH PROCEDURE DIVERTED WITH FLAPS AT 20 DEGREES, EMERGENCY DECLARED.  NORMAL LANDING .
